# SDR UALA2011092305145

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 51,833 hours, 6,297 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED IN CREW REST DOOR 5 ECAM MESSAGE CAME ON 2X AFTER LANDING.  F/A REPORTS NO INDICATIONS OR ODER.  RESET SMOKE DETECTION SYS AT UPPER CREW REST AND SMOKE DETECTION TEST PASSED.  MESSAGE CLEARED AND NO EXISTING FAULT FOUND.
